# SDR ALG2005F00094

- Difficulty date: December 4, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N862AL
- Make and model: Skrsky S76C
- Aircraft serial: 760531
- Aircraft time: 3,128 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: L109BBM
- Part serial: 10006
- Condition: Inoperative
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND LANDING CYCLIC CONTROL MOVEMENT FEELS LIMITED IN FORE AND AFT TRAVEL.  UPON LANDING THE MECHANIC REMOVED PITCH ACTUATOR ARTIFICIAL FEEL SN 10006, AND INSTALLED SERVICEABLE PITCH ACTUATOR SN 71054 AND HE COMPLIED WITH CONTINUITY CHECK OF CONTROLS.  THE AC C/W GROUND RUN AND OPS CHECK IAW MM AND NO DEFECTS WERE NOTED.  (K)
